# SDR USAA119910

- Difficulty date: November 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Part number: 824PY
- Condition: Smoke
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND ON L/S CHECK, FORWARD LAVATORY SMOKE DETECTOR SOUNDS FOR NO REASONS.  REPLACED FORWARD LAV SMOKE DETECTOR.  (M)
